Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Spline functions, convex curves and mechanical quadrature

Author: I. J. Schoenberg
Journal: Bull. Amer. Math. Soc. 64 (1958), 352-357
MathSciNet review: 0100746
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. B. Curry and I. J. Schoenberg, On Pólya frequency functions IV: The spline functions and their limits, as yet unpublished, see Bull. Amer. Math. Soc. Abstract 53-11-380.
  • 2. H. G. Eggleston, Convexity, Cambridge Tract, no. 47, 1958. MR 124813
  • 3. G. Peano, Residuo in formulas de quadratura, Mathesis vol. 34 (1914) pp. 1-10.
  • 4. R. Radau, Étude sur les formules d'approximation qui servent à calculer la valeur numérique d'une intégrale définie, Journal de Math. 3d series, vol. 6 (1880) pp. 283-336.
  • 5. I. J. Schoenberg, Contributions to the problem of approximation of equidistant data by analytic functions, Quart. Appl. Math. vol. 4 (1946) pp. 45-99 and pp. 112-141.
  • 6. I. J. Schoenberg, An isoperimetric inequality for closed curves convex in even-dimensional euclidean spaces, Acta Math. vol. 91 (1954) pp. 143-164. MR 65944
  • 7. E. T. Whittaker and G. Robinson, The calculus of observations, London, 1924.

Additional Information


American Mathematical Society